# SDR AALA20101029TUL02

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,484 hours, 15,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ABOVE FORWARD CARGO DOOR IN FUSELAGE SKIN.  REPAIR DOUBLER INSTALLED PER SRM 53-05-00, AARD 53-30-00-6 AND EA MD53-013767 DATED 10/27/10.
